# SDR SIMA20240615001

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N787BP
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000046
- Aircraft time: 40,984 hours, 29,834 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Feed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL FEED 1 FAULT IN FLGHT LOW FUEL INDICATION IN EICAS. ENG 1 FUEL LOW PRESSURE ON TAXI IN AFTER ENG 2 WAS SHUT DOWN. FUEL PAGE SHOWED NO FUEL.FLOW EMERGENCY DECLARED. PERFORMED OPS CHECK OF ENGINE FEED EJECTOR PUMP IAW ERJ 175AMM 28-21-13. OPS CHECK GOOD
